A Xanax overdose is a medical emergency that requires immediate attention. If you or someone you know has overdosed on Xanax, call emergency services right away.
However, it’s also important to prevent Xanax overdose in the first place. Here are some tips to reduce the risk of Xanax overdose:
Follow the prescribed dosage: Only take Xanax as prescribed by your doctor. Do not take more or less than the recommended dosage.
Avoid combining Xanax with other substances: Do not combine Xanax with alcohol, other prescription drugs, or illicit drugs.
Monitor your symptoms: Be aware of the signs and symptoms of Xanax overdose, such as confusion, difficulty breathing, and loss of consciousness.
Avoid abrupt discontinuation: Do not stop taking Xanax suddenly. Gradually taper off the medication under the supervision of a healthcare provider.
Store Xanax safely: Keep Xanax out of reach of children and pets. Store it in a secure location at room temperature.
Remember, if you or someone you know has overdosed on Xanax, seek immediate medical attention.